Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 188, NWS Pittsburgh, PA

August 9, 2012Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 9, 2012, 2:24 PM EDT for Fayette County, Pennsylvania; Preston County, West Virginia; Garrett County, Maryland. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 2:24 PM EDT (18:24 UTC)
Expired
Aug 9, 2012, 3:15 PM EDT
In force
51 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Garrett County, MD, Fayette County, PA, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 115 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 2:44 PM EDTTSTM WND DMG3 E Bruceton Mills, WVONE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS51 KPBZ 091824
SVRPBZ
MDC023-PAC051-WVC077-091915-
/O.NEW.KPBZ.SV.W.0188.120809T1824Z-120809T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 9 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
  NORTHEASTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 315 PM EDT

* AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAZELTON...MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  VALLEY POINT...       LAUREL RUN...         BRUCETON MILLS...
  CLIFTON MILLS...      CRANESVILLE...        HAZELTON...
  FRIENDSVILLE...       MARKLEYSBURG...       ACCIDENT...
  MINERAL SPRING...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
      3978 7938 3977 7937 3975 7939 3973 7938
      3973 7919 3965 7914
TIME...MOT...LOC 1824Z 242DEG 15KT 3962 7957

$$
34
2 follow-up statements
480 
WWUS51 KPBZ 091853
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT THU AUG 9 2012

MDC023-PAC051-WVC077-091915-
/O.CON.KPBZ.SV.W.0188.000000T0000Z-120809T1915Z/
GARRETT MD-PRESTON WV-FAYETTE PA-
253 PM EDT THU AUG 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR FAYETTE...PRESTON AND GARRETT COUNTIES...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR HAZELTON...MOVING NORTHEAST AT 10 MPH.

IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND MAY CAUSE 
PONDING IN LOW LYING AREAS. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  VALLEY POINT...       LAUREL RUN...         CRANESVILLE...
  CLIFTON MILLS...      BRUCETON MILLS...     HAZELTON...
  MARKLEYSBURG...       MINERAL SPRING...     FRIENDSVILLE...
  ACCIDENT...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
      3978 7938 3977 7937 3975 7939 3973 7938
      3973 7919 3965 7914
TIME...MOT...LOC 1852Z 242DEG 7KT 3963 7953

$$
34
579 
WWUS51 KPBZ 091915
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
315 PM EDT THU AUG 9 2012

MDC023-PAC051-WVC077-091925-
/O.EXP.KPBZ.SV.W.0188.000000T0000Z-120809T1915Z/
GARRETT MD-PRESTON WV-FAYETTE PA-
315 PM EDT THU AUG 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...PRESTON AND GARRETT
COUNTIES EXPIRES AT 315 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO
LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 18 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 18.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3949 7962 3965 7973 3983 7937 3978 7936
      3978 7938 3977 7937 3975 7939 3973 7938
      3973 7919 3965 7914
TIME...MOT...LOC 1915Z 242DEG 7KT 3965 7948

$$
34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:46 AM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Aug 9, 10:46 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 AM EDT THU AUG 9 2012

.SYNOPSIS...
A STALLED FRONT WILL BE THE FOCUS FOR SHOWERS AND STORMS TODAY. A
MUCH LARGER SYSTEM WILL CONTINUE THE THREAT FOR ACTIVITY ON FRIDAY
AND SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STILL AT ODDS DETERMINING WHAT WILL HAPPEN WITH PRECIPITATION AND
SEVERE POSSIBILITIES FOR TODAY. A COUPLE OF STORMS ARE CURRENTLY
PASSING THROUGH EASTERN OHIO AND NORTHERN PENNSYLVANIA...BUT
DIFFICULTY WILL LIE IN WHERE PRECIPITATION WILL OCCUR DURING THE
AFTERNOON. HARD TO SAY WHETHER CONVECTION WILL REMAIN SCATTERED
AND MULTICELLED...SIMILAR TO THE 00Z NCEP WRF NMM/ARW...OR WHETHER
A LINE WILL DEVELOP IN OHIO AND MOVE TO THE EAST...AS SHOWN IN
SEVERAL HRRR RUNS AND THE 12Z NAM. IN EITHER SCENARIO...WITH
HIGHEST SHEAR VALUES EXPECTED TO REMAIN FARTHER NORTH ACROSS
EXTREME NORTHEASTERN OHIO...EXTREME NORTHWESTERN
PENNSYLVANIA...AND WESTERN NEW YORK...THIS MAY LIMIT SEVERE
POSSIBILITIES. OF COURSE...SKIES REMAINING CLEAR SOUTH AND EAST OF
PITTSBURGH WILL INCREASE INSTABILITY VALUES IN THAT AREA...EVEN IF
SHEAR VALUES REMAIN LOW. WITH BEST SHEAR TO THE NORTH AND BEST
INSTABILITY TO THE SOUTH...MAY JUST END UP WITH NON-SEVERE
THUNDERSTORMS. LOW CONFIDENCE FORECAST FOR THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AN LARGE UL LOW WILL MOVER OVER LOWER MI TONIGHT. THIS SYSTEM WILL
DEVELOP A SFC LOW ALONG THE BOUNDARY AND FORCE THE BOUNDARY BACK
NORTHWARD TONIGHT. THE TRAILING COLD FRONT WILL MOVE INTO W OHIO
LATE TONIGHT AS THE 50 LOW DEEPENS AND MOVES SLOWLY EASTWARD.

EXPECT TO SEE A BREAK IN THE ACTIVITY THIS EVENING, AS THE SFC AND
UL LOW WILL BECOME THE FOCAL POINT AND THE UPPER OHIO VALLEY WILL
BE IN THE WARM SECTOR. AS THE ENTIRE SYSTEM MOVES EASTWARD,
EXPECT MORE SHOWERS AND STORMS TO BEGIN TO MOVE BACK INTO THE AREA
LATE TONIGHT.

THE SYSTEM WILL OCCLUDE FRIDAY MORNING AND SLOWLY MOVE EASTWARD.
THE SFC FRONT WILL SPIN THROUGH FRIDAY AFTERNOON. EXPECT A WET
FRIDAY WITH BELOW NORMAL TEMPS.

ENTIRE SYSTEM WILL MOVE TOWARD THE NORTHERN GREAT LAKES ON
SATURDAY. MOISTURE AND UL WAVES WILL ROTATE AROUND THE EXITING
SYSTEM, KEEPING IN CLOUDS, COOL TEMPS AND THE RISK FOR SHOWERS
THROUGH SAT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WRAPAROUND PRECIPITATION SHOULD BE SHIFTING TO THE NORTH BY
SATURDAY EVE. HIGH PRESSURE WILL BUILD IN ON SUNDAY AND MOVE
THROUGH ON MONDAY. LATEST GFS CONTINUES TO SHOW A WEAK SYSTEM
MOVING THROUGH BY THE MIDDLE OF NEXT WEEK. WILL INCLUDE THE
MENTION OF PRECIP AT THIS TIME.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
UPSTREAM CONVECTION AHEAD OF ANOTHER SHORT WAVE IN WESTERN OHIO
IS LIKELY TO FALL APART BEFORE REACHING THE TERMINALS...LEAVING A
TREMENDOUS AMOUNT OF MID-LEVEL CONVECTIVE DEBRIS CLOUD OVER MUCH
OF THE AREA THROUGH AT LEAST THE EARLY AFTERNOON. AS
SUCH...PREVIOUS PROB30S FOR THUNDER THIS AFTERNOON WERE NOT
UPGRADED OR ENHANCED AS THUNDERSTORM DEVELOPMENT CHANCES SEEM TO
BE LOWER THAN PREVIOUSLY ANTICIPATED. FRIES

.OUTLOOK...FRIDAY THROUGH MONDAY...
RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND
THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...WITH MORE ISOLATED
COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY AND MONDAY
SHOULD SEE A RETURN TO VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 9, 4:35 AM EDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 AM EDT THU AUG 9 2012

MDZ001-PAZ016-022-023-073>076-WVZ021>023-041-100845-
GARRETT-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-PRESTON-
TUCKER-
435 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY. THE MAIN SEVERE
THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021-029-
031-WVZ001>004-012-100845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-
435 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 9, 1:39 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
139 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             MORGANTOWN              39.63N  79.96W
08/09/2012  M0.75 INCH       MONONGALIA         WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200945
Local storm report, Aug 9, 1:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
147 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             MORGANTOWN              39.63N  79.96W
08/09/2012  M1.00 INCH       MONONGALIA         WV   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1200946
Local storm report, Aug 9, 1:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
148 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     6 N PARSONS             39.18N  79.68W
08/09/2012                   TUCKER             WV   911 CALL CENTER

            TREES REPORTED DOWN.

&&

EVENT NUMBER PBZ1200947
Special weather statement, Aug 9, 1:51 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
151 PM EDT THU AUG 9 2012

MDZ001-PAZ031-075-076-WVZ022-023-091830-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MONONGALIA WV-
PRESTON WV-
151 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN GREENE...
EXTREME WEST CENTRAL GARRETT...NORTHEASTERN MONONGALIA...NORTHERN
PRESTON AND SOUTHWESTERN FAYETTE COUNTIES...

AT 147 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CHEAT NECK...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND
MAY CAUSE PONDING IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MORGANTOWN...         DELLSLOW...           CHEAT NECK...
  LAUREL RUN...         VALLEY POINT...       HAZELTON...
  CLIFTON MILLS...      BRUCETON MILLS...     ELLIOTTSVILLE...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 3.
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 2 AND 31.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3981 7950 3957 7947 3957 7995 3975 7997

34
Local storm report, Aug 9, 1:58 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             6 N PARSONS             39.18N  79.68W
08/09/2012  M0.75 INCH       TUCKER             WV   911 CALL CENTER

            OCCURRED ON COUNTY FARM ROAD BETWEEN PARSONS AND ST.
            GEORGE.

&&

EVENT NUMBER PBZ1200948
Local storm report, Aug 9, 2:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FAIRMONT                39.48N  80.14W
08/09/2012  M0.75 INCH       MARION             WV   MEDIA

&&

EVENT NUMBER PBZ1200949

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:53 PM EDTSpecial Weather StatementPBZGreene52 min
Aug 8, 9:47 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Aug 8, 10:43 PM EDTSpecial Weather StatementPBZWestmoreland32 min
Aug 9, 10:49 AM EDTSpecial Weather StatementPBZVenango41 min
Aug 9, 11:12 AM EDTSpecial Weather StatementPBZForest48 min
Aug 9, 1:16 PM EDTSpecial Weather StatementPBZFayette29 min
Aug 9, 3:09 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Aug 9, 3:49 PM EDTSpecial Weather StatementPBZFayette41 min
Aug 9, 5:29 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer61 min
Aug 9, 6:36 PM EDTSpecial Weather StatementPBZVenango39 min
Aug 9, 6:41 PM EDTSevere Thunderstorm WarningPBZVenango34 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer45 min
Aug 9, 7:15 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango60 min
Aug 9, 7:50 PM EDTSpecial Weather StatementPBZButler40 min
Aug 8, 8:35 PM EDTSpecial Weather StatementPBZMarion, Monongalia40 min
Aug 8, 8:57 PM EDTSpecial Weather StatementPBZMonongalia48 min
Aug 9, 12:31 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker59 min
Aug 9, 1:51 PM EDTSpecial Weather StatementPBZPreston39 min
Aug 9, 3:48 PM EDTSpecial Weather StatementPBZPreston57 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.